Vol. 122, No. 4, 1997 · Contents

Gary Chartrand, Heather Gavlas, Michael A. Henning, Reza Rashidi:
Stratidistance in stratified graphs

Jozef Dzurina:
Property (A) of $n$-th order ODE's

Bohdan Zelinka:
On two transformations of graphs

Frantisek Machala, Marek Pomp:
Disjoint and complete unions of incidence structures

S. S. Thakur, Annamma Philip:
Pairwise fuzzy connectedness between fuzzy sets

Ivan Chajda:
Jonsson's Lemma for normally presented varieties

Martin Kruzik, Tomas Roubicek:
On the measures of DiPerna and Majda

Danut Marcu:
Note on a Lovasz's result

Miroslav Dont:
Fourier problem with bounded Baire data

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]